# SDR SIMA20210620001

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 48,050 hours, 44,270 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF (HIGH SPEED) 90KTS DUE CGO DOOR WARNING -BAGGAGE DOOR INDICATION AFTER ADVANCING THRUST LEVERS. HIGH SPEED ABORT, VERIFIED NO BRAKE OVERHEAT MSG.-C/A-FLIGHT CREW PLACARDED BAGGAGE DOOR INDICTION. MEL 52-05 AUTH# 060276-CMOC 222749
